Joachim toft
Joachim toft
Matematiska institutionen, Linnéuniversitetet, Sverige
Verifierad e-postadress på lnu.se
TitelCiteras avÅr
Continuity properties for modulation spaces, with applications to pseudo-differential calculus—I
J Toft
Journal of Functional Analysis 207 (2), 399-429, 2004
2642004
Continuity properties for modulation spaces, with applications to pseudo-differential calculus, II
J Toft
Annals of Global Analysis and Geometry 26 (1), 73-106, 2004
1522004
Continuity and Schatten properties for pseudo-differential operators on modulation spaces
J Toft
Modern trends in pseudo-differential operators, 173-206, 2006
592006
The Bargmann transform on modulation and Gelfand–Shilov spaces, with applications to Toeplitz and pseudo-differential operators
J Toft
Journal of Pseudo-Differential Operators and Applications 3 (2), 145-227, 2012
582012
Micro-local analysis in Fourier Lebesgue and modulation spaces: part II
S Pilipović, N Teofanov, J Toft
Journal of Pseudo-Differential Operators and Applications 1 (3), 341-376, 2010
57*2010
Subalgebras to a Wiener type algebra of pseudo-differential operators
J Toft
Annales de l'institut Fourier 51 (5), 1347-1383, 2001
532001
Changes of variables in modulation and Wiener amalgam spaces
M Ruzhansky, M Sugimoto, J Toft, N Tomita
Mathematische Nachrichten 284 (16), 2078-2092, 2011
522011
Convolutions and embeddings for weighted modulation spaces
J Toft
Advances in pseudo-differential operators, 165-186, 2004
502004
Continuity properties in non-commutative convolution algebras, with applications in pseudo-differential calculus
J Toft
Bulletin des sciences mathematiques 126 (2), 115-142, 2002
462002
Micro-local analysis with Fourier Lebesgue spaces. Part I
S Pilipović, N Teofanov, J Toft
Journal of Fourier Analysis and Applications 17 (3), 374-407, 2011
402011
Global wave-front sets of Banach, Fréchet and modulation space types, and pseudo-differential operators
S Coriasco, K Johansson, J Toft
Journal of Differential Equations 254 (8), 3228-3258, 2013
392013
Weyl product algebras and modulation spaces
A Holst, J Toft, P Wahlberg
Journal of functional analysis 251 (2), 463-491, 2007
382007
Isomorphism properties of Toeplitz operators and pseudo-differential operators between modulation spaces
K Gröchenig, J Toft
Journal d'Analyse Mathématique 114 (1), 255, 2011
372011
Decompositions of Gelfand–Shilov kernels into kernels of similar class
J Toft, A Khrennikov, B Nilsson, S Nordebo
Journal of Mathematical Analysis and Applications 396 (1), 315-322, 2012
342012
Images of function and distribution spaces under the Bargmann transform
J Toft
Journal of Pseudo-Differential Operators and Applications 8 (1), 83-139, 2017
292017
Schatten–von Neumann properties in the Weyl calculus
E Buzano, J Toft
Journal of Functional Analysis 259 (12), 3080-3114, 2010
292010
Trace ideals for Fourier integral operators with non-smooth symbols II
F Concetti, G Garello, J Toft
arXiv preprint arXiv:0710.3834, 2007
282007
Schatten-von Neumann properties in the Weyl calculus, and calculus of metrics on symplectic vector spaces
J Toft
Annals of Global Analysis and Geometry 30 (2), 169, 2006
282006
Local wave-front sets of Banach and Fréchet types, and pseudo-differential operators
S Coriasco, K Johansson, J Toft
Monatshefte für Mathematik 169 (3-4), 285-316, 2013
262013
Embeddings and compactness for generalized Sobolev–Shubin spaces and modulation spaces
P Boggiatto, J Toft
Applicable Analysis 84 (3), 269-282, 2005
262005
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20